The University of Southampton
University of Southampton Institutional Repository

Convergence rate of a gradient projection method for solving variational inequalities

Convergence rate of a gradient projection method for solving variational inequalities
Convergence rate of a gradient projection method for solving variational inequalities

Under the error bound assumption, we establish the linear convergence rate of a gradient projection method for solving co-coercive variational inequalities. Using this result, we unify and improve several results in variational inequalities, fixed point problems, and convex feasible problems. Numerical experiments are conducted to illustrate the theoretical results.

Co-coercivity, Convergence rate, Convex feasible problem, Error bound, Gradient projection method, Variational inequality
2560-6921
951-964
Vuong, Phan Tu
52577e5d-ebe9-4a43-b5e7-68aa06cfdcaf
Vinh, Le Van
3913e796-32ff-4c00-8620-97cbc55dc971
Vuong, Phan Tu
1a382439-fd72-4575-9670-63fc085a9ab6
Vuong, Phan Tu
52577e5d-ebe9-4a43-b5e7-68aa06cfdcaf
Vinh, Le Van
3913e796-32ff-4c00-8620-97cbc55dc971
Vuong, Phan Tu
1a382439-fd72-4575-9670-63fc085a9ab6

Vuong, Phan Tu, Vinh, Le Van and Vuong, Phan Tu (2021) Convergence rate of a gradient projection method for solving variational inequalities. Journal of Nonlinear and Variational Analysis, 5 (6), 951-964. (doi:10.23952/jnva.5.2021.6.08).

Record type: Article

Abstract

Under the error bound assumption, we establish the linear convergence rate of a gradient projection method for solving co-coercive variational inequalities. Using this result, we unify and improve several results in variational inequalities, fixed point problems, and convex feasible problems. Numerical experiments are conducted to illustrate the theoretical results.

Text
JNVA_Final - Accepted Manuscript
Download (180kB)

More information

Accepted/In Press date: 4 June 2021
Published date: December 2021
Keywords: Co-coercivity, Convergence rate, Convex feasible problem, Error bound, Gradient projection method, Variational inequality

Identifiers

Local EPrints ID: 453891
URI: http://eprints.soton.ac.uk/id/eprint/453891
ISSN: 2560-6921
PURE UUID: df922b06-c32b-4708-a176-dee9f22645b1
ORCID for Phan Tu Vuong: ORCID iD orcid.org/0000-0002-1474-994X

Catalogue record

Date deposited: 25 Jan 2022 17:44
Last modified: 28 Apr 2022 02:28

Export record

Altmetrics

Contributors

Author: Phan Tu Vuong ORCID iD
Author: Le Van Vinh
Author: Phan Tu Vuong

Download statistics

Downloads from ePrints over the past year. Other digital versions may also be available to download e.g. from the publisher's website.

View more statistics

Atom RSS 1.0 RSS 2.0

Contact ePrints Soton: eprints@soton.ac.uk

ePrints Soton supports OAI 2.0 with a base URL of http://eprints.soton.ac.uk/cgi/oai2

This repository has been built using EPrints software, developed at the University of Southampton, but available to everyone to use.

We use cookies to ensure that we give you the best experience on our website. If you continue without changing your settings, we will assume that you are happy to receive cookies on the University of Southampton website.

×